advertisement
Question
Posted by: blue | 2005/12/08

Medication


Iam about 4-5 wks pregnant, i had flu and was given antibiotics (amoxyllin) cough mixtures and pain killers by my GP. would they have any effect on the growing foetus? i dint know i was pregnant when i taking them.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Blue,
No, Amoxycillen antibiotic, most cough syrups and panado would not affect your foetus. We normally don't like giving pregnant ladies anti-inflammatory tablets but they are not overly toxic to the baby, especially if you just took it for a short time. I don't think you have to worry.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement